MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MONOSOF; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE

DAVIS & GECK CARIBE LTD MONOSOF; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Model Number N-2770-K
Medical Device Problem Codes Product Quality Problem (1506); Unraveled Material (1664)
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 06/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant products: n-2770-k n-2770-k monosof* 10-0 blk 30cm se1406da - (lot#d3g3458y); n-2770-k n-2770-k monosof* 10-0 blk 30cm se1406da - (lot#d3g3458y); n-2770-k n-2770-k monosof* 10-0 blk 30cm se1406da - (lot#d3g3458y); n-2770-k n-2770-k monosof* 10-0 blk 30cm se1406da - (lot#d4h3163y); medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, one day after a laparoscopic vitrectomy, the five sutures ruptured.The patient was subsequently readmitted to the hospital for ambulatory care and had an additional surgery with a use of a new suture from a different brand.The physician reported that the color of the sutures was differed from the labeling on the box.The packaging indicated that the sutures were black; however, before use, some sutures were gold colored.

Brand Name
MONOSOF
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25759594
Report Number9612501-2026-01851
Device Sequence Number10537802
Product Code GAR
UDI-Device Identifier10884521076396
UDI-Public(01)10884521076396(17)290731(10)D4H3163Y(20)01
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
K900531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN-2770-K
Device Catalogue NumberN-2770-K
Device Lot NumberD4H3163Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Initial Report FDA Received Date07/09/2026
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale